a lump !! after starting diltiazem

Discuss any questions, problems or share your solutions here...

Return to General Anal Fissure Discussion




a lump !! after starting diltiazem

Postby shouldi » 31 Oct 2012, 11:12

Has this happened to anyone else, i have used diltiazem for 2 weeks with good results until yesterday when i felt uncomfortable again, when i checked i have a small hard lump appeared just outside my anul area, looks like a small cyst, its not getting any worse but no better !!!
just when i thought i was improving :(
shouldi
Salt Bather
 
Posts: 47
Topics: 11
Joined: 24 Oct 2012, 16:00
Has thanked: 0 time
Been thanked: 0 time
Gender: None specified

Re: a lump !! after starting diltiazem

Postby Savaici » 31 Oct 2012, 18:08

Sounds like a Sentinel Pile, but suggest you ask your doctor. Do a search on here for Sentinel Pile, or if not here try google.
Savaici
Administrator
 
Posts: 3828
Topics: 222
Joined: 03 Feb 2011, 17:00
Has thanked: 170 times
Been thanked: 256 times
Gender: Female

Re: a lump !! after starting diltiazem

Postby shouldi » 03 Nov 2012, 13:08

I went and got it checked at the doctors and he said its a skin tag..... he has given me some local anaethetic in a syringe to put on it before i use the diltiazem.. so hopefully not to much pain then... so annoyed though as he said they can only cut them out....
shouldi
Salt Bather
 
Posts: 47
Topics: 11
Joined: 24 Oct 2012, 16:00
Has thanked: 0 time
Been thanked: 0 time
Gender: None specified

Re: a lump !! after starting diltiazem

Postby Ever the Optimist » 05 Nov 2012, 16:22

Hey Shouldi,
It's quite normal for your fissure to develop a skin tag. A lot do and I wouldn't necessarily attribute that to the cream. I know most of the time, a CRS will not remove a skin tag unless absolutely necessary to the point it's causing you major discomfort and pain. I know - I got them too and to be honest, cosmetically mine don't look great but I don't find them too troublesome and quite happy to leave them be!!...Hoping it doesn't give you too much added grief!
Chronic Fissure diagnosed December 2011
Healed by Diltiazem around Feb 2013
Anal Fistula followed burst abscess in June 2012
2 internal troublesome piles remain & suspected, but undiagnosed, ongoing Levator Ani type symptoms & flare-ups
Ever the Optimist
Moderator
 
Posts: 1625
Topics: 24
Joined: 12 Apr 2012, 16:00
Location: UK
Has thanked: 62 times
Been thanked: 98 times
Gender: None specified
Mood: Living life again

Re: a lump !! after starting diltiazem

Postby shouldi » 06 Nov 2012, 02:53

Can skin tags appear overnight, as last week i had 1, then 2, and today 3 !!! i dont want to stop the diltiazem as it seems to be working...
shouldi
Salt Bather
 
Posts: 47
Topics: 11
Joined: 24 Oct 2012, 16:00
Has thanked: 0 time
Been thanked: 0 time
Gender: None specified

Re: a lump !! after starting diltiazem

Postby Ever the Optimist » 07 Nov 2012, 12:27

Hi Shouldi,
I'm not sure about over night but a pile certainly can just appear if there has been a bit of pressure in the area!!
I would probably just go back to a GP to confirm whether these are indeed skin tags or piles and just query a connection between the cream and their appearance but I think it's unlikely that it is the cream causing them and if the fissure is feeling much relieved with the cream, personally I'd continue to use it (especially if you're not getting any grief from the bump things) :)
Chronic Fissure diagnosed December 2011
Healed by Diltiazem around Feb 2013
Anal Fistula followed burst abscess in June 2012
2 internal troublesome piles remain & suspected, but undiagnosed, ongoing Levator Ani type symptoms & flare-ups
Ever the Optimist
Moderator
 
Posts: 1625
Topics: 24
Joined: 12 Apr 2012, 16:00
Location: UK
Has thanked: 62 times
Been thanked: 98 times
Gender: None specified
Mood: Living life again

Re: a lump !! after starting diltiazem

Postby Jimoffy » 26 Aug 2017, 20:12

Hey I know this is probably late. I've been on it for a while and have noticed another couple bumps appear. Apart from the skin tag I already had. I think it's some kind of reaction. They don't bother me so I'll continue using it
Jimoffy
Salt Bather
 
Posts: 46
Topics: 12
Joined: 31 Jul 2017, 19:38
Has thanked: 1 time
Been thanked: 3 times
Gender: None specified

Re: a lump !! after starting diltiazem

Postby LemonMan » 27 Aug 2017, 09:08

Probably Haemorrhoids (piles) I had this happen to me twice when taking Diltiazem. Both times they self resolved after about 6 weeks. I put this down to Diltiazem being a vascular dilator. They were pea size nodules. Not painful. If a concern then best check again with the Doc.
Good luck, LM
Aug 14: Anal Abscess diagnosed
Dec 15: Anterior Anal Fissure diagnosed
Jan 16: Anoheal - Thought was healed end of Jan
Apr 16: Anoheal - Thought was healed end of May
Sep 16: Fissure back. Started Anoheal again
May 17: Botox and banding - fingers crossed
User avatar
LemonMan
VIP
 
Posts: 162
Topics: 4
Joined: 18 Mar 2016, 06:52
Has thanked: 10 times
Been thanked: 17 times
Gender: Male

Re: a lump !! after starting diltiazem

Postby Chambers21 » 12 Sep 2017, 17:36

I have had this twice and both times it went away after 1-2 days of not using the cream. I would then start to use it again with no problems. If what we had is the same, then it definitely wasn't a pile or skin tag!
Chambers21
Fibre Addict
 
Posts: 27
Topics: 8
Joined: 18 Apr 2016, 05:47
Has thanked: 1 time
Been thanked: 0 time
Gender: None specified


  • Similar Topics
    Replies
    Views
    Last post

Return to General Anal Fissure Discussion



Who is online

Users browsing this forum: Bing [Bot] and 1 guest